Alert archive / New Hampshire / Flash Flood Warnings in 2014
Flash Flood Warning 16, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Jul 28, 2014, 6:02 PM EDT for Belknap County, Carroll County, Grafton County, New Hampshire. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2014, 6:02 PM EDT (22:02 UTC)
- Expired
- Jul 28, 2014, 9:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Belknap County, NH, Carroll County, NH, Grafton County, NH
The radar
The Portland,ME radar (KGYX), 118 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
741
WGUS51 KGYX 282202
FFWGYX
NHC001-003-009-290100-
/O.NEW.KGYX.FF.W.0016.140728T2202Z-140729T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
602 PM EDT MON JUL 28 2014
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
THIS INCLUDES THE CITIES OF...MEREDITH...LACONIA...
CENTRAL CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
THIS INCLUDES THE CITY OF MOULTONBOROUGH...
SOUTHEASTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
THIS INCLUDES THE CITIES OF...PLYMOUTH...LINCOLN...
* UNTIL 900 PM EDT
* AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE LAKE
STATE PARK...NORTH WOODSTOCK...WOODSTOCK...TAMWORTH...SANDWICH...
HOLDERNESS...GROTON AND ASHLAND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN GRAY
MAINE.
&&
LAT...LON 4409 7170 4397 7110 4343 7143 4352 7169
4357 7173 4356 7180 4355 7182 4361 7185
4356 7191 4356 7193
$$
TFH1 follow-up statement
798
WGUS71 KGYX 290007
FFSGYX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
807 PM EDT MON JUL 28 2014
NHC001-003-009-290100-
/O.CON.KGYX.FF.W.0016.000000T0000Z-140729T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BELKNAP NH-CARROLL NH-GRAFTON NH-
807 PM EDT MON JUL 28 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN GRAFTON...CENTRAL CARROLL AND NORTHWESTERN BELKNAP
COUNTIES...
AT 759 PM EDT...RAINFALL WAS COMING TO AN END... HOWEVER THE FLASH
FLOOD THREAT REMAINS. RIVERS MAY CONTINUE TO RISE FOR THE NEXT HOUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE LAKE
STATE PARK...NORTH WOODSTOCK...WOODSTOCK...TAMWORTH...SANDWICH...
PLYMOUTH...MOULTONBOROUGH...MEREDITH...LINCOLN...HOLDERNESS...GROTON
AND ASHLAND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR SOUTHWESTERN MAINE.
&&
LAT...LON 4409 7170 4397 7110 4343 7143 4352 7169
4357 7173 4356 7180 4355 7182 4361 7185
4356 7191 4356 7193
$$
MBCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 5:39 PM EDT, 23 minutes earlier.
Area forecast discussion, Jul 28, 5:39 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
539 PM EDT MON JUL 28 2014
.SYNOPSIS...
LOW PRESSURE WILL TRACK THROUGH NORTHERN NEW ENGLAND AND INTO
EASTERN CANADA TONIGHT. A TRAILING COLD FRONT WILL SLIDE OFF THE
COAST TONIGHT THEN REMAIN NEARLY STATIONARY TUESDAY AND TUESDAY
NIGHT. HIGH PRESSURE BUILDS ACROSS THE REGION THRU THE END OF THE
WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WILL UPDATE TO INPUT LATEST OBSERVED DATA. ADJUSTED CHC OF PRCP
THIS EVE PER LATEST RADAR LOOP. OTRW JUST MINOR TWEAKS.
SVR TSTM WATCH NUMBER 452 IN EFFECT THRU 8 PM FOR ALL OF OUT NH
ZONES AND ALL BUT OUR MOST ERN ZONES IN ME. THREAT IS FOR LARGE
HAIL AND DAMAGING WINDS. EVEN AN ISOLATED TORNADO CAN NOT BE RULED
OUT. ALSO...ANY TORRENTIAL RAIN THAT FALLS ON TOP OF SIGNIFICANT
RAINFALL THAT HAS ALSO FALLEN COULD LEAD TO LOCALIZED FLASH
FLOODING.
THE SFC LOW TRACKS TO THE N NE MOVING ACROSS NH AND FAR NW MAINE
THEN INTO ERN CANADA TNGT. A TRAILING COLD FRONT WORKS ITS WAY E
ACROSS THE FCST AREA...PUSHING JUST OFFSHORE BY DAYBREAK.
THE LOW AND FNT PROVIDE THE FOCUS FOR THE SHRA/TSTM ACTIVITY. VERY
MOIST AIR IN PLACE AS INDICATED BY SFC DEW POINTS...850 MB DEW
POINTS AND PWAT VALUES. THIS SUPPORTS THE HEAVY RAIN POTENTIAL
INTO THIS EVE. INSTABILITY AND SPEED AND DIRECTIONAL SHEAR ALONG
WITH DYNAMICS FROM STRONG UPPER LVL TROF LIFTING OUT TO THE NE
ACROSS THE REGION PROVIDE THE FOCUS FOR SVR CONVECTION.
AFTER THIS EVE...STILL SHRA AND MAYBE A TSTM AROUND WITH PASSAGE
OF FNT. DUE TO ALL THE RECENT RAINFALL SHOULD BE AREAS OF DENSE
F AROUND...ESPECIALLY FOR AREAS AHEAD OF THE FNT. THE FNT IS
FOLLOWED BY A WIND SHIFT TO THE W NW BUT WINDS MAY NOT PICK UP
ENOUGH TO SCOUR OUT THE LOW LVL MOISTURE AND F.
USED A BLEND OF MODELS AND MOS GUIDANCE FOR THE NEAR TERM FCST.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
AS THE SFC LOW MOVES WELL INTO ERN CANADA THE UPPER LVL FLOW
REMAINS FROM THE SW AS AN UPPER LVL CUTOFF LOW REMAINS OVER OR
JUST N OF THE GREAT LAKES. THIS KEEPS THE SFC COLD FNT FROM MOVING
MUCH MORE TO THE E...IN FACT IN MAY MOVE BACK TO THE W. THE FNT IS
WEAKENING AND WILL THEREFORE NOT PROVIDE SUPPORT FOR ANY PRCP...
ESPECIALLY WITH DRIER AND MORE STABLE AIR MOVING INTO THE REGION
AS THE DRY WEDGE WRAPS ALL THE WAY AROUND THE UPPER LVL CUTOFF LOW
AND UP THE ERN SEABOARD. HIGHS IN THE 70S ON TUESDAY AS DEW POINTS
DROP INTO THE 50S. THIS LEADS TO COOL OVERNIGHT LOWS TUESDAY NGT
FROM THE 40S N TO THE 50S S.
USED A BLEND OF MODELS AND MOS GUIDANCE FOR THE SHORT TERM FCST.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
500 MULTIPLE OMEGA BLOCK PATTERN WILL HOLD FROM THE PACIFIC EWD
ACROSS THE CONUS AND INTO THE ATLANTIC....ALTHOUGH AMPLITUDE WILL
SLOWLY WEAKEN TOWARD THE END OF THE WEEK AND THROUGH THE WEEKEND.
SO...THE COOLER AND DRIER AIR WILL GRADUALLY SHIFT NWD AND BE ME
REPLACES MORE LOW LVL MOISTURE AND SLIGHTLY WARMER TEMPS. THE
TREND WILL BE FOR HIGHS RUNNING NEAR NORMAL...AND MINS SLIGHTLY
ABOVE NORMAL. COULD SEE A WAVE MOVE THROUGH THE SW FLOW ALOFT AND
MAYBE BRING A THREAT OF SCT SHRA/TSRA...ESPECIALLY IN THE MTNS.
FOR NOW THIS LOOKS TO BE CENTERED AROUND FRIDAY...AND THEN ANOTHER
ROUND SUN NIGHT INTO MON...AS PERHAPS A MORE SIGNIFICANT WAVE
PUSHES THE 500 TROUGH SWD.
&&
.AVIATION /22Z MONDAY THROUGH SATURDAY/...
SHORT TERM /THROUGH TUESDAY NIGHT/...VARIABLE CONDITIONS FROM MVFR
TO LIFR THRU THE NGT DUE TO SHRA/TSTM ACTIVITY WITH THE POTENTIAL
FOR SVR TSTMS THRU 8 PM THIS EVE. AREAS OF F AROUND NRN/ERN AREAS
WILL BECOME MORE WIDESPREAD OVERNIGHT. CONDITIONS IMPROVE TO VFR
FOR TUESDAY AND TUESDAY NGT.
LONG TERM...MAINLY VFR...EXCEPT FOR EARLY MORNING VLY FOG//WED
THRU SATURDAY.
&&
.MARINE...
SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...UPDATED TO INPUT
LATEST OBSERVED DATA RESULTING IN NO MORE THAN A FEW MINOR
ADJUSTMENTS TO THE FCST FOR TNGT. WILL CONT THE SCA FOR TNGT AND
TUESDAY. EXPECT WINDS TO GUST TO SCA LEVELS TNGT AND SEAS TO BUILD
TO SCA LEVELS AS WELL. WINDS DROP OFF FOR TUESDAY BUT SEAS WILL
REMAIN ROUGH THRU THE DAY. CONDITIONS SHOULD BE DROPPING BELOW SCA
LEVELS TUESDAY NGT.
LONG TERM...PERSISTENT S-SW FLOW COULD CONTINUE TO PRODUCE SOME
SWELL TO NEAR 5 FT WED NIGHT AND THU...BUT OTHERWISE WED THRU SAT.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EDT TUESDAY FOR ANZ150>154.
&&Hazardous weather outlook, Jul 28, 2:10 PM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 210 PM EDT MON JUL 28 2014 MEZ007-008-012-013-018>020-023-024-NHZ001>010-013-014-291815- NORTHERN OXFORD-NORTHERN FRANKLIN-SOUTHERN OXFORD-SOUTHERN FRANKLIN- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-COASTAL YORK- COASTAL CUMBERLAND-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 210 PM EDT MON JUL 28 2014 ...SEVERE THUNDERSTORM WATCH 452 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS MAY PRODUCE DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAIN. ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ009-014-021-022-025>028-291815- CENTRAL SOMERSET-SOUTHERN SOMERSET-KENNEBEC-INTERIOR WALDO-SAGADAHOC- LINCOLN-KNOX-COASTAL WALDO- 210 PM EDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO THIS EVENING. SOME STORMS MAY PRODUCE GUSTY WINDS AND TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-291815- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 210 PM EDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS WITH HEAVY RAIN AND GUSTY WINDS ARE POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 28, 3:47 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 347 PM EDT MON JUL 28 2014 NHZ005-007>009-282015- BELKNAP-MERRIMACK-SOUTHERN GRAFTON-SULLIVAN- 347 PM EDT MON JUL 28 2014 ...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY...BELKNAP COUNTY...MERRIMACK COUNTY AND GRAFTON COUNTY THROUGH 415 PM EDT... AT 348 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES NORTHEAST OF GRANTHAM...OR ABOUT 10 MILES NORTHWEST OF NEW LONDON...MOVING NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND MERIDEN...CORNISH FLAT...SPRINGFIELD...GRANTHAM...ENFIELD...CROYDON...GRAFTON... ORANGE...DANBURY AND CANAAN THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. LAT...LON 4383 7200 4360 7161 4337 7227 4355 7232 LEGRO
Local storm report, Jul 28, 3:54 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
354 PM EDT MON JUL 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM FUNNEL CLOUD HOLLIS 43.60N 70.59W
07/28/2014 YORK ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1400147
MCLocal storm report, Jul 28, 4:12 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
412 PM EDT MON JUL 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 2 SE LIMINGTON 43.71N 70.68W
07/28/2014 YORK ME FIRE DEPT/RESCUE
MANY TREES DOWN
&&
EVENT NUMBER GYX1400148
MCLocal storm report, Jul 28, 5:20 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
520 PM EDT MON JUL 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL SANDWICH 43.79N 71.41W
07/28/2014 E1.00 INCH CARROLL NH TRAINED SPOTTER
&&
EVENT NUMBER GYX1400149
MCLocal storm report, Jul 28, 5:26 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
526 PM EDT MON JUL 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HAIL LACONIA 43.53N 71.48W
07/28/2014 M0.50 INCH BELKNAP NH TRAINED SPOTTER
0352 PM TSTM WND DMG 2 SE LIMINGTON 43.71N 70.68W
07/28/2014 YORK ME FIRE DEPT/RESCUE
MANY TREES DOWN
0354 PM FUNNEL CLOUD HOLLIS 43.60N 70.59W
07/28/2014 YORK ME TRAINED SPOTTER
0452 PM TSTM WND DMG PLYMOUTH 43.76N 71.69W
07/28/2014 GRAFTON NH LAW ENFORCEMENT
TREES AND WIRES DOWN ON HIGHLAND ST.
0519 PM HAIL SANDWICH 43.79N 71.41W
07/28/2014 E1.00 INCH CARROLL NH TRAINED SPOTTER
&&
EVENT NUMBER GYX1400146 GYX1400148 GYX1400147 GYX1400150 GYX1400149
CEMPALocal storm report, Jul 28, 5:55 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
555 PM EDT MON JUL 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL GILFORD 43.55N 71.41W
07/28/2014 E1.00 INCH BELKNAP NH PUBLIC
&&
EVENT NUMBER GYX1400151
MCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:29 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 46 min |
| Jul 28, 7:42 AM EDT | Special Weather Statement | GYX | Grafton | 63 min |
| Jul 28, 8:04 AM EDT | Special Weather Statement | GYX | Carroll | 56 min |
| Jul 28, 8:58 AM EDT | Special Weather Statement | GYX | Grafton | 32 min |
| Jul 28, 9:27 AM EDT | Special Weather Statement | GYX | Carroll | 33 min |
| Jul 28, 9:28 AM EDT | Special Weather Statement | GYX | Belknap, Carroll | 32 min |
| Jul 28, 9:32 AM EDT | Areal Flood Advisory | GYX | Belknap, Grafton, Merrimack, Sullivan | 3 hr |
| Jul 28, 11:50 AM EDT | Areal Flood Advisory | GYX | Carroll, Coos, Grafton | 4 hr |
| Jul 28, 2:24 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Strafford | 51 min |
| Jul 28, 3:05 PM EDT | Areal Flood Advisory | GYX | Belknap, Carroll, Grafton, Merrimack | 3 hr |
| Jul 28, 3:07 PM EDT | Severe Thunderstorm Warning | GYX | Carroll | 38 min |
| Jul 28, 3:18 PM EDT | Flash Flood Warning | GYX | Belknap, Carroll, Grafton | 3 hr |
| Jul 28, 3:47 PM EDT | Special Weather Statement | GYX | Sullivan | 28 min |
| Jul 28, 4:04 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Grafton, Merrimack, Sullivan | 41 min |
| Jul 28, 4:40 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton | 50 min |
| Jul 28, 5:19 PM EDT | Severe Thunderstorm Warning | GYX | Merrimack, Rockingham, Strafford | 41 min |
| Jul 28, 5:21 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Grafton | 39 min |
| Jul 28, 5:54 PM EDT | Areal Flood Advisory | GYX | Merrimack, Rockingham | 3 hr |
| Jul 28, 6:23 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Strafford | 52 min |
| Jul 28, 6:35 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham, Strafford | 40 min |
| Jul 28, 6:42 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Strafford | 38 min |
| Jul 28, 6:56 PM EDT | Flash Flood Warning | GYX | Carroll, Coos | 3 hr |
Nearby
Flash Flood Warnings in New Hampshire, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.